Alert archive / Mississippi / Tornado Warnings in 2026

Tornado Warning 12, NWS Jackson, MS

February 15, 2026Lawrence County, Lincoln County, Mississippi

NWS Jackson, MS issued this tornado warning at Feb 15, 2026, 12:13 AM CST for Lawrence County, Lincoln County, Mississippi. It was in force for 32 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 15, 2026, 12:13 AM CST (06:13 UTC)
Expired
Feb 15, 2026, 12:45 AM CST
In force
32 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

Counties Lawrence County, MS, Lincoln County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 77 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 15, 12:13 AM CSTTORNADO2 N Harmony, MSPower lines and tree limbs downed on US 84.
Feb 15, 12:18 AM CSTTORNADO3 S Monticello, MSThis EF-1 tornado began just north of Bethel Road with some minor roof damage to a home. The tornado continued northeast crossing John Payton Lane, where it uprooted some trees and caused damage to a manufactured home. The tornado was at its strongest at this
Feb 15, 12:19 AM CSTTSTM WND DMG4 Ssw Sontag, MSTrees downed along Foster Rd. Possible tornado.
Feb 15, 12:22 AM CSTTSTM WND DMG2 Wnw Sontag, MSTrees down blocking Ethel Johnson Rd.
Feb 15, 12:23 AM CSTTORNADO2 S Monticello, MSThree site built homes and two mobile homes were damaged along John Peyton Ln, with one of the mobile homes destroyed. Several sheds in the area were also damaged or destroyed.
Feb 15, 12:23 AM CSTTORNADO2 Sse Monticello, MSTrees downed on Oak Grove Rd.
Feb 15, 12:27 AM CSTTORNADO2 Ene Monticello, MSTree downed on a powerline near MS Hwy 184 and Arm Rd. TDS noted on DGX radar.
Feb 15, 12:27 AM CSTTORNADO3 Nw Arm, MSThis EF0 tornado tracked from along Arm Road northeastward across Saint Stephens Road before lifting. Relatively minor tree damage occurred along the path with trees uprooted and several tree limbs broken. Max wind 85 mph, max path width 200 yards, path length

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 14, 6:54 PM CSTTornado WatchSPC6 hr
Feb 14, 11:17 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 6.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2026-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2026-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

797 
WFUS54 KJAN 150613 RRA
TORJAN
MSC077-085-150700-
/O.NEW.KJAN.TO.W.0012.260215T0613Z-260215T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1213 AM CST Sun Feb 15 2026

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Southeastern Lincoln County in south central Mississippi...
  Lawrence County in south central Mississippi...

* Until 100 AM CST.

* At 1213 AM CST, a tornado producing storm was located near East
  Lincoln, or 7 miles west of Monticello, moving northeast at 50 mph.

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic storm will be near...
  Monticello, Sontag, Oma, and Wanilla around 1220 AM CST.
  Silver Creek around 1225 AM CST.
  New Hebron around 1230 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3148 9043 3175 9016 3175 9015 3176 9013
      3176 8997 3154 8998 3139 9030
TIME...MOT...LOC 0613Z 228DEG 42KT 3154 9025 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

SAS
4 follow-up statements
412 
WWUS54 KJAN 150615
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1215 AM CST Sun Feb 15 2026

MSC077-085-150700-
/O.CON.KJAN.TO.W.0012.000000T0000Z-260215T0700Z/
Lincoln MS-Lawrence MS-
1215 AM CST Sun Feb 15 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CST FOR EAST
CENTRAL LINCOLN AND LAWRENCE COUNTIES...

At 1215 AM CST, a confirmed tornado was located near East Lincoln, or
near Monticello, moving northeast at 50 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Monticello, Sontag, Oma, and Wanilla around 1220 AM CST.
  Silver Creek around 1225 AM CST.
  New Hebron around 1230 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3156 9035 3175 9016 3175 9015 3176 9013
      3176 8997 3154 8998 3144 9020
TIME...MOT...LOC 0615Z 228DEG 42KT 3156 9023 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

SAS
997 
WWUS54 KJAN 150620
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1220 AM CST Sun Feb 15 2026

MSC077-085-150700-
/O.CON.KJAN.TO.W.0012.000000T0000Z-260215T0700Z/
Lincoln MS-Lawrence MS-
1220 AM CST Sun Feb 15 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CST FOR EAST
CENTRAL LINCOLN AND LAWRENCE COUNTIES...

At 1220 AM CST, a confirmed tornado was located near Wanilla, or near
Monticello, moving northeast at 50 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Silver Creek, Oma, and Wanilla around 1225 AM CST.
  New Hebron around 1230 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3158 9033 3175 9016 3175 9015 3176 9013
      3176 8997 3154 8998 3146 9017
TIME...MOT...LOC 0620Z 228DEG 42KT 3160 9018 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

SAS
890 
WWUS54 KJAN 150627
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1227 AM CST Sun Feb 15 2026

MSC085-150636-
/O.CAN.KJAN.TO.W.0012.000000T0000Z-260215T0700Z/
Lincoln MS-
1227 AM CST Sun Feb 15 2026

...THE TORNADO WARNING FOR EAST CENTRAL LINCOLN COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CST for central and
south central Mississippi. A Tornado Watch also remains in effect
until 500 AM CST for south central and central Mississippi.

&&

LAT...LON 3160 9025 3167 9024 3175 9016 3175 9015
      3176 9013 3175 9009 3176 9005 3176 8997
      3154 8998 3149 9009
TIME...MOT...LOC 0626Z 210DEG 38KT 3156 9009 

$$

MSC077-150700-
/O.CON.KJAN.TO.W.0012.000000T0000Z-260215T0700Z/
Lawrence MS-
1227 AM CST Sun Feb 15 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CST FOR NORTHERN
LAWRENCE COUNTY...

At 1226 AM CST, a confirmed tornado was located over Monticello,
moving northeast at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Silver Creek and Wanilla around 1230 AM CST.
  New Hebron around 1235 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3160 9025 3167 9024 3175 9016 3175 9015
      3176 9013 3175 9009 3176 9005 3176 8997
      3154 8998 3149 9009
TIME...MOT...LOC 0626Z 210DEG 38KT 3156 9009 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

SAS
179 
WWUS54 KJAN 150645 RRA
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1245 AM CST Sun Feb 15 2026

MSC077-150655-
/O.CAN.KJAN.TO.W.0012.000000T0000Z-260215T0700Z/
Lawrence MS-
1245 AM CST Sun Feb 15 2026

...THE TORNADO WARNING FOR NORTHERN LAWRENCE COUNTY IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CST for central and
south central Mississippi. A Tornado Watch also remains in effect
until 500 AM CST for south central and central Mississippi.

&&

LAT...LON 3160 9025 3167 9024 3175 9016 3175 9015
      3176 9013 3175 9009 3176 9005 3176 8997
      3154 8998 3149 9009
TIME...MOT...LOC 0645Z 228DEG 42KT 3171 8989 

$$

SAS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Feb 14, 7:52 PM CST, 4 hours 21 minutes earlier. Its key messages:

  • A line of thunderstorms will move across the region late this evening into early Sunday morning.
  • There is a marginal to slight risk for severe storms over portions of Central and South Mississippi and Northeast Louisiana.
  • Temperatures will remain above normal through next week.
Area forecast discussion, Feb 14, 7:52 PM CST, 4 hours 21 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
752 PM CST Sat Feb 14 2026

...New MESOSCALE UPDATE, AVIATION...

.KEY MESSAGES...

  - A line of thunderstorms will move across the region late this
    evening into early Sunday morning.

  - There is a marginal to slight risk for severe storms over
    portions of Central and South Mississippi and Northeast
    Louisiana.

  - Temperatures will remain above normal through next week.

&&

.MESOSCALE UPDATE...
Issued at 752 PM CST Sat Feb 14 2026

Rest of this evening...

Water vapor imagery indicates upper low over the Red River Valley
that is progged to swing eastward and help a stout surface low
and frontal system to sweep across the area tonight. A robust
squall line is ongoing in the ArkLaTex and should move into the
western portions of the area just before 10PM. With the highly
sheared and weak unstable environment (HSLC or high shear/low
CAPE), combined with strong ascent, these environments typically
support QLCS that are efficient at damaging wind gusts and
mesovortex production. With nearly 40-50kts southwesterly low-
level mean bulk shear and 300-400 m2/s2 storm relative helicity
(SRH), east-northeast orthogonal motion in north-south oriented
bowing segments will be most favorable. This potential wanes
further to the east-southeast, but a faster propagation and such
strong shear will usually overcome some of the lacking
thermo features. A tornado watch was issued through 2AM for areas
along and west of the Interstate 55 corridor and along the
Interstate 20 corridor in MS and into northeast LA. There will
likely be potential for additional watches and those will be
assessed into the overnight hours.

The "Slight" risk area (Level 2 out of 5) has been adjusted
further eastward into the Pine Belt and Interstate 59 corridor to
account for this faster propagation. In addition, HWO graphics
were adjusted to account for earlier onset time from 9PM to 1AM in
the west, midnight to 3AM in central MS and Interstate 55 corridor
and 2AM to 6AM in Interstate 59 to Highway 45 corridors. Flash
flooding doesn't remain a concern as antecedent conditions aren't
supportive. Brief heavy downpours will accompany these severe
storms. Even though the severe storm threat will have ended, there
is still some concern that a sting jet like feature tied to the
surface low may develop into Sunday morning over the Delta and north
of I-20. If this feature occurs, there could be gusts in excess of
40 mph. Recent runs of the HRRR still indicate that potential, so
something to watch. Updates were shipped out earlier. /DC/

&&

.DISCUSSION...
Issued at 258 PM CST Sat Feb 14 2026

Through Sunday: A vigorous shortwave trough is crossing the
Southern Plains today, and it will continue to track quickly
eastward across the Lower Mississippi Valley region tonight in
the progressive upper level pattern. A low pressure system
associated with the trough will bring a squall line across the
forecast area later tonight with threats continuing to be mostly
focused on areas south of the I-20 corridor. Given the highly
sheared and weakly unstable environment with strong forcing,
damaging wind gusts will be the primary threat along with a few
brief tornadoes.

Both the "Slight" risk and "Marginal" risk areas (Level 2 out of
5) have remained about the same since early this morning, and no
model guidance today suggests anything different Brief heavy
downpours will also accompany the storms tonight but considering
the antecedent condition of the soils and the progressive nature
of the event, flash flooding is not a concern. Even though the
severe storm threat will have ended, there is still some concern
that a sting jet like feature tied to the surface low may develop
into Sunday morning over the Delta and north of I-20. If this
feature occurs, there could be gusts in excess of 40 mph.

The light rain will gradually taper off from the west Sunday as
the upper level low shifts east of Mississippi but it will take
until the evening before the precipitation ends over our eastern
most zones. Despite the slightly cooler temperatures associated
with low pressure system moving across our CWA, temperatures will
remain above normal Sunday. /22/EC/

Next week...

In the wake of the low this weekend, weather will be quiet under
reinforced ridging. Above normal temperatures will be maintained
with highs in the upper 70s, even low 80s by late week and lows in
the 50s. The ridge begins to flatten and break down late next week
ahead of our next shortwave and cold front, which will bring a
return of rain chances by next weekend. Instability with this system
looks questionable at this time, but there remains a bit of
disagreement in the guidance and the overall wavy pattern bears
watching./SAS/

&&

.AVIATION...
(00Z TAFS)
Issued at 752 PM CST Sat Feb 14 2026

VFR conditions exists across most areas, but some MVFR stratus is
building into HBG and PIB currently. Expect a lowering of ceilings
to MVFR across most TAF sites preceding a convective squall line
sweeping from west to east across the area overnight. Onset is
typically around 15/06Z along MS River to HEZ, 15/07-08Z in
Interstate 55 corridor near HKS, JAN and 15/09-11Z at HBG, PIB and
MEI. Some low-level wind shear and frequent gusts in excess of 40
to 50mph cannot be ruled out at TAF site with more robust
convection. Winds will gradually shift westerly then northerly in
the wake of the low pressure in northwest TAF sites. There may be
a brief improvement in ceilings but this will be short lived as
MVFR stratus will build down to IFR to LIFR in north to east TAF
sites (i.e. GWO, GTR, MEI) with accompanying light rain showers.
Lastly, some brief gusts in excess of 40mph not tied to the
storms may be possible between 15/12-18Z Sunday from the Delta and
potentially further east. /DC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       58  67  48  70 / 100  90   0   0
Meridian      57  67  48  71 / 100  90  10   0
Vicksburg     57  67  48  69 / 100  80   0   0
Hattiesburg   60  74  51  74 / 100  60  10   0
Natchez       57  70  49  71 / 100  50   0   0
Greenville    57  63  45  66 / 100  90   0   0
Greenwood     57  64  46  69 / 100  90   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

DC/22/EC/SAS

In the hours before

Special weather statement, Feb 14, 9:44 PM CST, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Jackson MS
944 PM CST Sat Feb 14 2026

LAZ023-024-150445-
Catahoula LA-Franklin LA-
944 PM CST Sat Feb 14 2026

...STRONG THUNDERSTORMS WILL IMPACT CATAHOULA AND FRANKLIN PARISHES
THROUGH 1045 PM CST...

At 944 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Clarks to 7 miles southwest of Walters.
Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Sherwood, Aimwell, Archie, Rosefield, and Manifest around 950 PM
  CST.
  Enterprise around 955 PM CST.
  Jonesville, Harrisonburg, and Wallace Ridge around 1000 PM CST.
  Jigger around 1010 PM CST.
  Wisner, Sicily Island, and Gilbert around 1015 PM CST.
  Lee Bayou around 1025 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM CST for northeastern
Louisiana.

&&

LAT...LON 3193 9201 3193 9190 3213 9189 3224 9152
      3200 9150 3187 9158 3173 9154 3174 9168
      3163 9171 3163 9181 3149 9181 3144 9172
      3150 9185 3142 9185 3139 9178 3136 9186
      3128 9182 3130 9193 3123 9192 3122 9198
TIME...MOT...LOC 0344Z 257DEG 33KT 3199 9208 3150 9210

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DB
Special weather statement, Feb 14, 11:43 PM CST, 30 minutes before
Special Weather Statement
National Weather Service Jackson MS
1143 PM CST Sat Feb 14 2026

MSZ048-054-150645-
Copiah MS-Hinds MS-
1143 PM CST Sat Feb 14 2026

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN HINDS AND COPIAH
COUNTIES THROUGH 1245 AM CST...

At 1143 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Hermanville to near New Hope. Movement was
northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Utica, Carpenter, Allen, and Barlow around 1150 PM CST.
  Dentville around 1155 PM CST.
  Glancy around 1200 AM CST.
  Dry Grove around 1205 AM CST.
  Crystal Springs, Hazlehurst, Raymond, Wesson, Beauregard,
  Martinsville, and Gallman around 1210 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM CST for central, south
central and southwestern Mississippi. A Tornado Watch also remains in
effect until 500 AM CST for south central and central Mississippi.

&&

LAT...LON 3170 9073 3184 9073 3184 9072 3208 9072
      3225 9042 3182 9014 3180 9015 3179 9012
      3177 9011 3177 9013 3175 9012 3172 9023
      3170 9028
TIME...MOT...LOC 0543Z 236DEG 40KT 3201 9077 3156 9076

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 10:02 PM CSTSevere Thunderstorm WarningJANAdams, Jefferson73 min
Feb 14, 11:02 PM CSTSevere Thunderstorm WarningJANClaiborne, Franklin, Jefferson58 min
Feb 14, 11:35 PM CSTSevere Thunderstorm WarningJANLawrence, Lincoln70 min
Feb 14, 11:43 PM CSTSpecial Weather StatementJANCopiah62 min
Feb 15, 12:13 AM CSTTornado Warning Tornado observedJANLawrence, Lincoln32 min
Feb 15, 12:25 AM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Marion80 min
Feb 15, 12:33 AM CSTSpecial Weather StatementJANLawrence, Rankin, Simpson27 min
Feb 15, 12:35 AM CSTTornado Warning Tornado observedJANCovington, Jefferson Davis, Simpson29 min
Feb 15, 12:38 AM CSTTornado Warning Tornado observedJANCovington, Jefferson Davis, Marion52 min
Feb 15, 1:15 AM CSTSevere Thunderstorm WarningJANJasper, Jones, Smith60 min
Feb 15, 1:19 AM CSTTornado Warning Tornado observedJANJasper, Jones, Smith20 min

Nearby

Tornado Warnings in Mississippi, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.